# SDR SIMA20130403018

- Difficulty date: April 3, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,158 hours, 22,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 6 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
